Does Tegretol make you gain weight?
Answers: Hi Sandi P,
I saw your previous, question...
And, I feel I should answer this question, Sandi.
Tell your doctor, about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do "not" start using a new medication, without telling your doctor. Keep a list with you.. of all the medicines you use.. and show this list to any doctor.. or other health-care provider who treats you..
"Tegretol", is used to treat seizures.. and nerve pain, such as trigeminal neuralgia and diabetic neuropathy. Tegretol, is also used to treat bipolar disorder..
But, to your question, the answer is no, but then again : "every person reacts different, to medication".
I advice you to see a doctor...to workout a plan, that is healthy... and not give YOU complications.of any kind.. !
That is my advice, Sandi.
Please don't try this.. or that.. and create a "vicous circle".!
Thanks, for the question! :)
*Have a Wonderful Easter Weekend* :-)
Take care of yourself!
I didn't have any weight gain issues, but it might vary. I'd recommend http://www.rxlist.com and see if the side effect is listed there. Good luck!
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- Wedding ring is breaking me out?
- Need serious advice...?
- Do they have rehabs for people who smoke cigarettes?
- Weird rash and lump on my arm?
- Why do I get dizzy so often?
- I have swollen glands...?
- Does anyone know where to find poems/songs on leukemia or cancer?
- Asperger Syndrome Theropy??
- I have a question about a my trouble with bowel movements?
- Face Creams?